Open Access
Translator Disclaimer
2012 Approximation of Solutions of an Equilibrium Problem in a Banach Space
Hecai Yuan, Guohong Shi
J. Appl. Math. 2012(SI03): 1-10 (2012). DOI: 10.1155/2012/812783

Abstract

An equilibrium problem is investigated based on a hybrid projection iterative algorithm. Strong convergence theorems for solutions of the equilibrium problem are established in a strictly convex and uniformly smooth Banach space which also enjoys the Kadec-Klee property.

Citation

Download Citation

Hecai Yuan. Guohong Shi. "Approximation of Solutions of an Equilibrium Problem in a Banach Space." J. Appl. Math. 2012 (SI03) 1 - 10, 2012. https://doi.org/10.1155/2012/812783

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1245.49025
MathSciNet: MR2915718
Digital Object Identifier: 10.1155/2012/812783

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top